Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sun-sensitive to unknown meds
Sep 14, 2007

I take Diovan, Coreg, Niacinamide, 81 mg aspirin, Vytorin, Truvada, Sustiva. I seem to break out when in the sun only my inner thighs near my groin and buttocks area. It gets very red, itchy and sometimes very intense red spots. But don't anywhere else. What medications are causing this? I also take 81 mg aspirin and multi vitamins, selenium, coenzyme Q10 (60 mg). It's driving me crazy. It looks like I have been spanked very hard and it is painful.

Response from Dr. Henry

Vytorin can rarely cause photosensitivity and niacinamide can cause flushing. Those drugs would generally be more likely related to your skin sensitivity than your HIV medications in my experience. KH



Previous
can't swallow
Next
fat graft for lipoatrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement